Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 379761, 6 pages
http://dx.doi.org/10.1155/2014/379761
Research Article

Nontrivial Solutions for a Boundary Value Problem of th-Order Impulsive Differential Equation

1School of Mathematics, Shandong University, Jinan, Shandong 250100, China
2Department of Mathematics, Shandong Jianzhu University, Jinan, Shandong 250101, China

Received 3 October 2013; Accepted 28 November 2013; Published 23 January 2014

Academic Editors: H. Lin and D.-B. Wang

Copyright © 2014 Jiafa Xu and Zhongli Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiafa Xu and Zhongli Wei, “Nontrivial Solutions for a Boundary Value Problem of th-Order Impulsive Differential Equation,” Chinese Journal of Mathematics, vol. 2014, Article ID 379761, 6 pages, 2014. https://doi.org/10.1155/2014/379761.